# SDR SIMA20141115002

- Difficulty date: November 15, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 30,034 hours, 21,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE LT EMERGENCY DOOR CAUTION MESSAGE INTERMITTENTLY ILLUMINATED ON THE EICAS.  REMOVED AND REPLACED THE LT EMERGENCY DOOR PROXIMITY SENSOR TARGET LEVER IAW AMM 52-70-10 AND PERFORMED OPS CHECK IAW AMM 52-21-00 OPS CHECK IS GOOD.
